Journal article icon

Journal article

Ohmic heating of foods during aspetic processing

Actions


Access Document


Publisher copy:
10.1093/imaman/5.1.283

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
SCHWENDENMAN, DW More by this author
Journal:
IMA Journal of Management Mathematics
Volume:
5
Issue:
1
Pages:
283-301
Publication date:
1993-01-05
DOI:
EISSN:
1471-6798
ISSN:
1471-678X
URN:
uuid:05d34221-1f4c-43fe-80f6-a84a571fe90a
Source identifiers:
357628
Local pid:
pubs:357628

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP